advertisement
Question
Posted by: Bird | 2004/12/05

Antibiotics, tonsilitis, Norlevo and late period

I recently had tonsilitis and it messed up my period (the doctor said it can be the disease's falut) i had antibiotics and sex two days after my antibiotics stopped. i took Norlevo (72hour emergency pill) and am now worried that i may be pregnant. i dont know if my period should be now since i suspect that the antibiotics may have delayed it. could the norlevo have been cancelled out or can it or the antibiotics disrupt my menstrual cycle? please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Norlevo is the likeliest reason for your cycle being disrupted. It would be best to check a pregnancy test if your period is late, just to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement